Grouping the terms of numerical series
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 660-666
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a9,
author = {A. A. Lunin},
title = {Grouping the terms of numerical series},
journal = {Matemati\v{c}eskie zametki},
pages = {660--666},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a9/}
}
A. A. Lunin. Grouping the terms of numerical series. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 660-666. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a9/